# SDR DALA13036220982

- Difficulty date: July 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 58,918 hours, 42,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE INSPECTION, THE SEAT MOUNTED EMERGENCY PATH LIGHT AT ROW 21D WAS NOTED TO BE INOPERATIVE.  A SEAT CONNECTOR PLUG WAS REPLACED AND THE SYSTEM CHECKED NORMALLY.
